# SDR CAL960353

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5752 · Aileron Tabs
- Part: Tab Hinge Ftg
- Condition: Cracked
- Location: Nr 3 Aileron
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND LT WING NR 3 AILERON HINGE FITTING CRACKED AT TAB ATTACH POINT.  THE CRACK LENGTH WAS NOT IDENTIFIED.  THE HINGE ASSY WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (X)
